# SDR A6WA200940062

- Difficulty date: February 8, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O YOKE CLIP LIGHT BROKEN, SPARKED AND SMOKED INTERMITTENTLY AND NOW CEASED TO WORK.  FOUND C/B CBP2 U6 POPPED, PULLED AND COLLARD.  INSPECTED YOKE CHART HOLDER DAMAGE NOTED.  REF LP 188421/1 FOR CHART HOLDER MEL.  (K)
